CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
The Distance Matching Extension in K-1,K-k-free Graphs with High Local Connectedness 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 1, 页码: 37-43
Authors:  Liu, Wei-chan;  Yan, Gui-ying
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
distance matching extension  perfect matching  K-1 k-free graph  local connectedness  
Conditional Diagnosability of Matching Composition Networks Under the PMC Model 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-EXPRESS BRIEFS, 2009, 卷号: 56, 期号: 11, 页码: 875-879
Authors:  Xu, Min;  Thulasiraman, Krishnaiyan;  Hu, Xiao-Dong
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Conditional diagnosability  conditional faulty set  diagnosability  PMC model  
Factor-Critical Graphs with Given Number of Maximum Matchings 期刊论文
GRAPHS AND COMBINATORICS, 2008, 卷号: 24, 期号: 6, 页码: 563-569
Authors:  Liu, Yan;  Yan, Guiying
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
Maximum matching  factor-critical graph  bicritical graph  
On the Randic Index of acyclic conjugated molecules 期刊论文
JOURNAL OF MATHEMATICAL CHEMISTRY, 2005, 卷号: 38, 期号: 4, 页码: 677-684
Authors:  Lu, M;  Zhang, LZ;  Tian, F
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Randic index  conjugated tree  given size of matching  
Perfect circular arc coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2005, 卷号: 9, 期号: 3, 页码: 267-280
Authors:  Chen, XJ;  Hu, ZQ;  Zang, WN
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
graph coloring  circular-arc graph  perfect graph  matching  complexity  
On the index of bicyclic graphs with perfect matchings 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 283, 期号: 1-3, 页码: 51-59
Authors:  Chang, A;  Tian, F;  Yu, AM
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
bicyclic graphs  index  perfect matching  upper bound  
On inverse problems of optimum perfect matching 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2003, 卷号: 7, 期号: 3, 页码: 215-228
Authors:  Liu, ZH;  Zhang, JZ
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
maximum-weight matching  perfect matching  maximum-mean alternating cycle  ellipsoid method  strongly polynomial algorithm  linear programming  
On the spectral radius of unicyclic graphs with perfect matchings 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2003, 卷号: 370, 页码: 237-250
Authors:  Chang, A;  Tian, F
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
unicyclic graphs  spectral radius  perfect matching  
On the inverse problem of linear programming and its application to minimum weight perfect k-matching 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 1999, 卷号: 112, 期号: 2, 页码: 421-426
Authors:  Huang, SM;  Liu, ZH
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
linear programming  inverse problem  bipartite graph  strongly polynomial algorithm